The number of ends of critical branching random walks

Elisabetta Candellero, Matthew I. Roberts

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)


We investigate the number of topological ends of the trace of branching random walk (BRW) on a graph, giving a sufficient condition for the trace to have infinitely many ends. We then describe some interesting examples of non-symmetric BRWs with just one end.
Original languageEnglish
Pages (from-to)55-67
Number of pages13
JournalALEA Latin American Journal of Probability and Mathematical Statistics
Issue number1
Publication statusPublished - 2015


  • Branching random walk
  • Trace
  • Topological ends


Dive into the research topics of 'The number of ends of critical branching random walks'. Together they form a unique fingerprint.

Cite this